Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Sep, 1978, Volume 46, Issue 5

Existence of Equilibrium in Infinite Economies with Production<1155:EOEIIE>2.0.CO;2-Q
p. 1155-1164

Salim Rashid

Using nonstandard analysis, we provide a simple proof of existence in an infinite productive economy. Special care has been taken to make the proof accessible to readers familiar with Debreu's Theory of Value, and the elementary procedure for deriving asymptotic results is also described.

Log In To View Full Content

Journal News